# SDR ASAA2022051438326

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 51,816 hours, 15,079 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7520 · Engine Cooling System
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTG5477C
- Condition: Faulty
- Location: #2 Engine
- Part time: 57,442 hours, 24,169 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG SHORT TIME(MSG NBR: 75-30602)THE TBV POSITION SIGNALS DISAGREE. DEFERRED PER T/C 78273000. GROUNDED - YES. REMOVED AND REPLACED TRANSIENT BLEED VALVE PER B737-800 AMM TASK 75-23-01,LEAK CHK GOOD, OPS CHK GOOD.
